Alert archive / California / River Flood Advisories in 2016
River Flood Advisory 3, NWS Eureka, CA
NWS Eureka, CA issued this river flood advisory at Mar 10, 2016, 3:55 PM PST for Mendocino County, California. It took effect at Mar 10, 2016, 6:00 PM PST. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2016, 3:55 PM PST (23:55 UTC)
- In effect from
- Mar 10, 2016, 6:00 PM PST
- Expired
- Mar 12, 2016, 10:30 AM PST
- In force
- 41 hr
- Issued by
- NWS Eureka, CA
- Area
- Storm-based polygon
County Mendocino County, CA
The radar
The Beale AFB radar (KBBX), 140 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Russian River near Hopland (HOPC1).
- Minor stage
- 15 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 11462500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
516
WGUS86 KEKA 102355
FLSEKA
FLOOD ADVISORY
NATIONAL WEATHER SERVICE EUREKA, CA
355 PM PST THU MAR 10 2016
...The National Weather Service in Eureka has issued a flood advisory
for the Russian River...
RUSSIAN RIVER near Hopland affecting Mendocino County
Steady rain will cause a rapid and significant rise on the
Russian River resulting in flooding tonight through Saturday.
Additional rainfall accumulation amounts are forecast to range from 2 to 4
inches across the Navarro River Basin for tonight through Friday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Do not drive your car across flooded roadways. It only takes about
two feet of water to float most vehicles. For area road conditions...
call CALTRANS at 1-800-427-7623.
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.
The next statement will be issued by 10:00 PM Thursday...March 10
2016 or as warranted by changing conditions.
&&
CAC045-111155-
/O.NEW.KEKA.FL.Y.0003.160311T0200Z-160312T1830Z/
/HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
355 PM PST THU MAR 10 2016
THE National weather Service in Eureka has issued a
* Flood advisory for
The Russian River near Hopland.
* until Saturday morning.
* AT 3:00 PM Thursday the stage was 14.7 feet.
* Flood stage is 21.0 feet.
* FORECAST...This river is forecast to rise above 15 feet
around 5:00 PM today. Then recede to near 13.5 feet by early Friday
morning and then rise Friday morning and crest near 20 feet Friday
afternoon. Then forecast to fall below 15 feet by early Saturday
morning.
* IMPACTS...At 20.0 feet...Minor flooding of cropland along the left
bank near Hopland. Highway 175 near the Russian River possibly
closed due to flooding.
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$2 follow-up statements
351
WGUS86 KEKA 110509
FLSEKA
FLOOD ADVISORY
NATIONAL WEATHER SERVICE EUREKA, CA
909 PM PST THU MAR 10 2016
...The flood advisory continues for the RUSSIAN RIVER...
RUSSIAN RIVER near Hopland affecting Mendocino County
Steady rain will cause a rapid and significant rise on the
Russian River resulting in flooding late tonight through Saturday.
Additional rainfall accumulation amounts are forecast to range from 2
to 4 inches across the Navarro River Basin for tonight through
Friday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Do not drive your car across flooded roadways. It only takes about
two feet of water to float most vehicles. For area road conditions...
call CALTRANS at 1-800-427-7623.
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.
The next statement will be issued by 10:00 AM FRIDAY or as
warranted by changing conditions.
&&
CAC045-111709-
/O.CON.KEKA.FL.Y.0003.000000T0000Z-160312T1830Z/
/HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
909 PM PST THU MAR 10 2016
THE FLOOD ADVISORY CONTINUES FOR
THE RUSSIAN RIVER near Hopland.
* until Saturday morning.
* AT 8:00 PM Thursday THE stage WAS 13.6 feet.
* MONITOR STAGE is 18.0 feet, FLOOD STAGE is 21.0 feet.
* FORECAST...This river is forecast to rise above 15 feet
early Friday morning and then rise Friday morning and crest near
19 feet Friday afternoon then forecast to fall below 15 feet by
early Saturday morning.
* IMPACTS...At 18.0 feet...Minor flooding of cropland along the left
bank near Hopland. Highway 175 near the Russian River possibly
closed due to flooding.
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$714
WGUS86 KEKA 111657
FLSEKA
FLOOD ADVISORY
NATIONAL WEATHER SERVICE EUREKA, CA
857 AM PST FRI MAR 11 2016
...The flood advisory is cancelled for the Russian River...
Russian River near Hopland affecting Mendocino County
has been cancelled.
Forecast rainfall amounts of around one inch today and tonight in the
upper Russian River basin are no longer expected result in a stage height
exceeding 15 feet.
This is the last statement on this rain event.
&&
CAC045-111727-
/O.CAN.KEKA.FL.Y.0003.000000T0000Z-160312T1830Z/
/HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
857 AM PST FRI MAR 11 2016
THE FLOOD ADVISORY IS CANCELLED FOR
THE RUSSIAN RIVER near Hopland
* AT 8:00 AM Friday THE stage WAS 9.9 feet.
* FLOOD STAGE IS 21.0 feet.
* FORECAST...The river will rise to 11 feet this evening. Then recede to
near 9 feet by late Saturday morning.
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this river flood advisory went out at Mar 10, 3:38 PM PST, 17 minutes earlier.
Area forecast discussion, Mar 10, 3:38 PM PST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
338 PM PST THU MAR 10 2016
.SYNOPSIS...MULTIPLE STORM SYSTEMS WILL BRING PERIODS OF HEAVY
RAIN TO NORTHWEST CALIFORNIA TONIGHT THROUGH THE WEEKEND.
FLOODING WILL BE POSSIBLE IN LOW LYING AREAS...FIRST ACROSS
MENDOCINO COUNTY TONIGHT AND TOMORROW...AND LATER IN THE WEEKEND
ACROSS THE REMAINDER OF THE REGION.
&&
.DISCUSSION...
.SHORT TERM...TODAY THROUGH MONDAY...AS EXPECTED...THE HEAVY RAIN
THAT IMPACTED NORTHWEST CALIFORNIA LAST NIGHT AND EARLY THIS
MORNING HAS PUSHED SOUTH OF THE REGION INTO SONOMA COUNTY AND THE
SACRAMENTO VALLEY/NORTHERN SIERRA...WHERE IT HAS REMAINED MORE OR
LESS STATIONARY OVER THE PAST SEVERAL HOURS WITH FLUCTUATING
INTENSITY. AS A RESULT...MENDOCINO COUNTY HAS BEEN GIVEN A
TEMPORARY REPRIEVE...ALLOWING STANDING WATER AND SWOLLEN CREEKS TO
GRADUALLY DRAIN THROUGH THE DAY TODAY. THIS WILL BE A SHORT-LIVED
BREAK...HOWEVER...AS AN APPROACHING SHORTWAVE WILL MOVE ONTO THE
CALIFORNIA COAST OVERNIGHT TONIGHT AND CAUSE MODERATE TO HEAVY
RAIN TO REDEVELOP ACROSS THE REGION. SATELLITE IMAGERY REVEALS TWO
DISTINCT PLUMES OF MOISTURE...THE FIRST OF WHICH IS CURRENTLY
RESULTING IN THE PREVIOUSLY MENTIONED HEAVY RAIN TO OUR SOUTH AND
EAST...AND THE SECOND OF WHICH IS ASSOCIATED WITH THE DIGGING
SHORTWAVE CURRENTLY LOCATED AT AROUND 135 W LONGITUDE. AS THIS
SHORTWAVE MOVES CLOSER TO THE COAST...IT WILL BEGIN TO CLOSE OFF
AND DETACH FROM ITS PARENT TROUGH...AND ALSO PIVOT SLIGHTLY TO
THE NORTH AS IT MAKES LANDFALL. MEANWHILE...THE TWO PREVIOUSLY
MENTIONED PLUMES OF MOISTURE WILL MERGE INTO ONE AND TAKE ON A
MORE MERIDIONAL ORIENTATION...WHICH WILL BRING AMPLE RAINFALL BACK
INTO THE REGION OVERNIGHT TONIGHT THROUGH THE FIRST HALF OF
TOMORROW...PARTICULARLY ACROSS MENDOCINO COUNTY AND THE EASTERN
SLOPES OF THE KLAMATH MOUNTAINS. NOT SURPRISINGLY...MODELS HAVE
STRUGGLED MIGHTILY WITH THE COMPLICATED DYNAMICS INVOLVED WITH
THIS PARTICULAR SETUP...AND CONTINUE TO FLUCTUATE REGARDING JUST
HOW MUCH ADDITIONAL RAIN WILL FALL IN NORTHWEST CALIFORNIA. THIS
IS MOST CONCERNING FOR MENDOCINO COUNTY...AS THIS IS THE MOST
LIKELY PART OF THE REGION TO SEE ADDITIONAL HEAVY RAIN ON TOP OF
THE 1.5 TO 2.5 INCHES THAT HAS ALREADY FALLEN THERE OVER THE PAST
24 HOURS. WHILE CONFIDENCE IS SOMEWHAT LOW IN THE FORECASTED
PRECIPITATION TOTALS OVER THE NEXT 24 HOURS...IT SEEMS THAT AT
LEAST MINOR URBAN/SMALL STREAM FLOODING IS LIKELY THROUGH TOMORROW
MORNING ACROSS MENDOCINO COUNTY...WITH THE POTENTIAL FOR MORE
SIGNIFICANT FLOODING SHOULD THE HIGHER PRECIPITATION TOTALS
VERIFY. THIS WILL ALSO CAUSE MAIN STEM RIVERS TO RISE
QUICKLY...PARTICULARLY THE NAVARRO WHICH IS STILL FORECAST TO
CREST WELL ABOVE FLOOD STAGE TOMORROW MORNING THROUGH TOMORROW
NIGHT. AS A RESULT OF THESE THREATS...AN AREAL FLOOD WATCH HAS
BEEN ISSUED FOR MENDOCINO COUNTY IN ADDITION TO A RIVER FLOOD
WARNING FOR THE NAVARRO RIVER. OUTSIDE OF MENDOCINO COUNTY...RAIN
IS EXPECTED TO BE LESS INTENSE AND FLOODING IS NOT EXPECTED TO
BECOME A MAJOR CONCERN. HEAVY RAIN IS EXPECTED TO TAPER OFF
TOMORROW AFTERNOON...AND WILL BE FOLLOWED BY A PERIOD OF SCATTERED
SHOWERS THAT WILL LAST THROUGH THE EVENING.
THIS ACTIVE PATTERN WILL CONTINUE THROUGH THE WEEKEND...AS A
QUICK SUCCESSION OF STORM SYSTEMS WILL BRING ADDITIONAL ROUNDS OF
HEAVY RAIN AND GUSTY WINDS TO THE AREA EARLY SATURDAY AND MID DAY
SUNDAY...WITH NUMEROUS SHOWERS IN BETWEEN THE TWO SYSTEMS. THESE
STORMS WILL BE FOCUSED A BIT FARTHER NORTH THAN TODAYS STORM...BUT
THE COMBINATION OF THE TOTAL FORECASTED ACCUMULATIONS AND THE
BRIEF PERIOD BETWEEN THESE TWO STORMS WILL CAUSE MAIN STEM RIVERS
TO RISE QUICKLY AND REMAIN IN AN ELEVATED STATE THROUGH MONDAY. IN
ADDITION...MINOR URBAN AND SMALL STREAM FLOODING WILL BE POSSIBLE
IN PLACES AS WELL...PARTICULARLY ON SUNDAY. AND...IN ADDITION TO
THE RAIN...SNOW LEVELS WILL FLUCTUATE BETWEEN 5000 AND 3000 FEET
AS THESE STORMS PASS...WITH THE LOWEST SNOW LEVELS OCCURRING
FOLLOWING THE COLD FRONT PASSAGE LATE SUNDAY. GIVEN THAT SHOWERS
WILL LIKELY PERSIST THROUGH MONDAY...SOME LIGHT SNOW MAY REACH
DOWN TO A FEW OF OUR HIGH ELEVATION PASSES...WHILE THE HIGHER
PEAKS WILL LIKELY SEE SEVERAL INCHES OF ACCUMULATIONS THROUGH THE
WHOLE EVENT. /BRC
.LONG RANGE...TUESDAY THROUGH THURSDAY...LINGERING RAIN SHOWERS
ON TUESDAY ACROSS DEL NORTE COUNTY. OTHERWISE EXPECT DRY CONDITIONS
ACROSS THE CWA AS AN UPPER LEVEL RIDGE BUILDS OVER THE WEST COAST.
OVERNIGHT LOW TEMPERATURES COULD BECOME QUITE COOL TUESDAY MORNING
WITH THE SNOW LEVEL NEAR 3500 FEET. IF CLOUDS DISSIPATE...FROST WILL
BE A CONCERN IN THE INTERIOR MENDOCINO COUNTY VALLEYS TUESDAY
MORNING. WITH THE UPPER LEVEL RIDGE HOLDING OVER THE REGION...A
BREAK FROM THE RAIN AND A WARMING TREND TO BEGIN ON WEDNESDAY WITH
POSSIBLE OFFSHORE FLOW DEVELOPING.
&&
.AVIATION...RAIN WILL RETURN TO NORTHWEST CALIFORNIA THIS EVENING
FROM SOUTH TO NORTH AS THE PRIOR COLD FRONT COMBINES WITH A NEW
DISTURBANCE COMING OFF OF THE PACIFIC OCEAN. CIGS AND VIS ARE
EXPECTED TO DROP INTO MVFR TO IFR WITH THE ONSET OF RAIN AND THEN
CONTINUE THROUGH THE OVERNIGHT. LIFR CONDITIONS ARE NOT OUT OF THE
QUESTION FOR WHEN THE HEAVIEST RAIN FALLS...BETWEEN 06Z AND
18Z...BUT I THINK THAT THOSE CONDITIONS WOULD BE CONFINED TO
MENDOCINO AND HUMBOLDT COUNTIES...PERHAPS EVEN TRINITY COUNTY.
CONDITIONS SHOULD BOUNCE BACK TO VFR/MVFR FOR THE AFTERNOON AND
EARLY EVENING BEFORE THE NEXT SYSTEM ARRIVES SATURDAY NIGHT. KAR
&&
.MARINE...LIGHT TO MODERATE WINDS WILL PREVAIL ACROSS THE WATERS
TONIGHT THROUGH FRIDAY. THE SEAS WILL CONTINUE TO GRADUALLY
SUBSIDE THROUGH FRIDAY. A STRONG COLD FRONT WILL MOVE THROUGH THE
REGION FRIDAY NIGHT AND EARLY SATURDAY MORNING. THE WINDS AND SEAS
WILL INCREASE AS THE FRONT APPROACHES AND MOVES ACROSS THE WATERS.
SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT ACROSS THE NORTHERN
NEAR SHORE WATERS THROUGH FRIDAY MORNING AND ACROSS THE SOUTHERN
NEAR SHORE WATERS THROUGH FRIDAY AFTERNOON. SMALL CRAFT ADVISORIES
ARE CURRENTLY IN EFFECT ACROSS THE OUTER WATERS THROUGH THIS
WEEKEND. HOWEVER AS THE STRONG COLD FRONT APPROACHES AND MOVES
ACROSS THE WATERS FRIDAY NIGHT AND SATURDAY THE SMALL CRAFT
ADVISORIES WILL LIKELY BE UPGRADED TO A GALE WARNING DUE TO GALE
FORCE GUSTS ACROSS THE NORTHERN OUTER WATERS BEGINNING FRIDAY
NIGHT AND ACROSS THE SOUTHERN OUTER WATERS BEGINNING SATURDAY
MORNING. THE GALE WARNING POTENTIALLY COULD REMAIN IN EFFECT
THROUGH SUNDAY. SMALL CRAFT ADVISORIES WILL BE NECESSARY ACROSS
THE NEAR SHORE WATERS SATURDAY THROUGH MONDAY DUE TO INCREASING
WINDS AND/OR SEAS.
&&
.HYDROLOGY...RAIN TONIGHT THROUGH SUNDAY WILL RESULT IN HIGH FLOWS
ON THE MAIN STEM RIVERS ACROSS NORTHWEST CALIFORNIA. THE GREATEST
CHANCE FOR RIVER FLOODING WILL OCCUR ON FRIDAY INTO SATURDAY IN
MENDOCINO COUNTY AS RAIN FALLS ON ALREADY SATURATED SOILS. BOTH
THE NAVARRO AND RUSSIAN RIVERS WILL RISE SHARPLY WITH THE NAVARRO
LIKELY REACHING FLOOD STAGE AND THE RUSSIAN LIKELY REACHING
MONITOR STAGE. ADDITIONAL RAINFALL OVER THE WEEKEND FURTHER NORTH
MAY ALSO RESULT IN THE EEL RIVER AT FERNBRIDGE...THE MAD RIVER AT
ARCATA...AND THE VAN DUZEN RIVER AT BRIDGEVILLE REACHING MONITOR
STAGES. STAY TUNED FOR FORECAST UPDATES.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
FLOOD WATCH FROM 1 AM PST FRIDAY THROUGH SATURDAY MORNING
FOR CAZ002-076.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 3 PM PST FRIDAY FOR PZZ455.
SMALL CRAFT ADVISORY UNTIL 3 AM PST FRIDAY FOR PZZ450.
SMALL CRAFT ADVISORY UNTIL 3 PM PDT SUNDAY FOR PZZ470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
FOR FORECAST ZONE INFORMATION
SEE FORECAST ZONE MAP ONLINE:
HTTP://WWW.WEATHER.GOV/EUREKA/ZONEMAP.PNGHazardous weather outlook, Mar 10, 3:19 PM PST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 319 PM PST THU MAR 10 2016 CAZ002-076-112330- MENDOCINO COAST-MENDOCINO INTERIOR- 319 PM PST THU MAR 10 2016 ...FLOOD WATCH IN EFFECT FROM 1 AM PST FRIDAY THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLOOD WATCH IS CURRENTLY IN EFFECT BEGINNING AT 1 AM TONIGHT. HEAVY RAIN WILL REDEVELOP OVERNIGHT TONIGHT...RESULTING IN PONDING WATER ON ROADWAYS...LOCALIZED URBAN FLOODING...AND SMALL STREAM FLOODING. MOTORISTS ARE ENCOURAGED TO TAKE THEIR TIME TRAVELING THIS MORNING. IN ADDITION...MAIN STEM RIVERS WILL SEE RAPID RISES THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FLOOD WATCH IS CURRENTLY IN EFFECT THROUGH THE DAY FRIDAY. HEAVY RAIN WILL CONTINUE THROUGH FRIDAY MORNING AND TRANSITION TO SCATTERED SHOWERS DURING THE AFTERNOON. PONDING OF WATER ON ROADWAYS...LOCALIZED URBAN FLOODING...AND SMALL STREAM FLOODING IS ANTICIPATED. RAPID MAIN STEM RIVER RISES CAN ALSO BE EXPECTED...INCLUDING THE NAVARRO RIVER WHICH IS EXPECTED TO EXCEED FLOOD STAGE FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. HIGH SURF WILL BE POSSIBLE ON SUNDAY ALONG THE MENDOCINO COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ003-112330- NORTH COAST INTERIOR- 319 PM PST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. MODERATE RAIN IS EXPECTED TO REDEVELOP ACROSS TRINITY COUNTY LATE TONIGHT AND EARLY FRIDAY MORNING. MAJOR FLOODING IMPACTS ARE NOT ANTICIPATED...HOWEVER...THERE WILL BE AN INCREASED POTENTIAL FOR ROCK AND MUD SLIDES ALONG AREA ROADWAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WET WEATHER PATTERN WILL CONTINUE THROUGH EARLY NEXT WEEK. PERIODS OF HEAVY RAIN WITH BRING THE POTENTIAL FOR SMALL STREAM AND POSSIBLY MAIN STEM RIVER FLOODING. THE MOST LIKELY WINDOW FOR FLOODING WILL BE OVER THE WEEKEND. SNOW LEVELS WILL REMAIN GENERALLY ABOVE 3500 FEET THROUGH THE WEEKEND...BUT MAY FALL TO AROUND 3000 FEET BY EARLY MONDAY. STRONG SOUTH WIND GUSTS ON EXPOSED RIDGES WILL BE POSSIBLE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ001-112330- REDWOOD COAST- 319 PM PST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WET WEATHER PATTERN WILL CONTINUE THROUGH EARLY NEXT WEEK. PERIODS OF HEAVY RAIN WITH BRING THE POTENTIAL FOR SMALL STREAM AND POSSIBLY MAIN STEM RIVER FLOODING. THE MOST LIKELY WINDOW FOR FLOODING WILL BE OVER THE WEEKEND. STRONG SOUTH WIND GUSTS WILL BE POSSIBLE ALONG THE IMMEDIATE COAST ON SATURDAY. HIGH SURF WILL BE POSSIBLE ON SUNDAY ALONG THE REDWOOD COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ004-112330- UPPER TRINITY RIVER- 319 PM PST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. MODERATE TO HEAVY RAIN IS EXPECTED TO REDEVELOP ACROSS TRINITY COUNTY LATE TONIGHT AND EARLY FRIDAY MORNING. MAJOR FLOODING IMPACTS ARE NOT ANTICIPATED...HOWEVER...THERE WILL BE AN INCREASED POTENTIAL FOR ROCK AND MUD SLIDES ALONG AREA ROADWAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WET WEATHER PATTERN WILL CONTINUE THROUGH EARLY NEXT WEEK. PERIODS OF HEAVY RAIN WITH BRING THE POTENTIAL FOR SMALL STREAM AND MAIN STEM RIVER FLOODING. THE MOST LIKELY WINDOW FOR FLOODING WILL BE ON FRIDAY AND OVER THE WEEKEND. SNOW LEVELS WILL REMAIN GENERALLY AT 3000 FEET OR HIGHER THROUGH THE WEEKEND...BUT MAY FALL TO AROUND 3000 FEET BY EARLY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 4:13 PM PST | River Flood Watch | EKA | Mendocino | 18 hr |
| Mar 10, 2:34 AM PST | Small Craft Advisory | EKA | 48 hr | |
| Mar 10, 5:11 AM PST | Areal Flood Advisory | EKA | Mendocino | 5 hr |
| Mar 10, 9:41 AM PST | River Flood Warning | EKA | Mendocino | 49 hr |
| Mar 10, 10:49 AM PST | Flood Watch | EKA | 51 hr |
Nearby
River Flood Advisories in California, 2016Every river flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.